Etizolam/phenibut/tianeptine

Various toxicities following abuse and withdrawal: case report

    This is a preview of subscription content, access via your institution.

    Notes

    1. 1.

      Country of occurrence, reporter country and primary source country not stated.

    Reference

    1. Ghani S, et al. Withdrawal or intoxication? Case report regarding unregulated use of tianeptine, etizolam, and phenibut in the USA. Journal of Neuropsychiatry and Clinical Neurosciences 31: e12 abstr. P34, No. 3, Jul 2019. Available from: URL: http://doi.org/10.1176/appi.neuropsych.18100235 [abstract]

    Download references

    Rights and permissions

    Reprints and Permissions

    About this article

    Verify currency and authenticity via CrossMark

    Cite this article

    Etizolam/phenibut/tianeptine. Reactions Weekly 1840, 188 (2021). https://doi.org/10.1007/s40278-021-90331-3

    Download citation